# SDR DALA1031719853

- Difficulty date: November 12, 2010
- Submitted: November 15, 2010
- Operation: Air carrier
- Aircraft: N762NC
- Make and model: Doug DC-9-51
- Aircraft serial: 47710
- Aircraft time: 79,541 hours, 80,395 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Gouged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING “M” CHECK FOUND  MAIN PASSENGER CABIN STA 1136 UPPER RT BULKHEAD WEB FWD SIDE IS GOUGED BLENDED AREA.  ORIGINAL MAT .080.  REMOVED .048, FOUND TO BE OUT OF LIMITS IAW DC9 SRM 51-01 FIG 1.  CUT OUT DAMAGED AREA.  NDT VERIFIED NO CRACKS NOTED.  FABRICATED,PRIMED,DEBURRED,TREATED & PRIMED NEW ANGLE REPAIR & FILLER.  INSTALLED REPAIR & FILLER IAW DC9 SRM A-51-72-01-001 & 51-30-05.
